Skip to Main content Skip to Navigation
Journal articles

Noncommutative symmetric Bessel functions

Abstract : The consideration of tensor products of 0-Hecke algebra modules leads to natural analogs of the Bessel J-functions in the algebra of noncommutative symmetric functions. This provides a simple explanation of various combinatorial properties of Bessel functions.
Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00693568
Contributor : Jean-Christophe Novelli Connect in order to contact the contributor
Submitted on : Wednesday, May 2, 2012 - 6:20:49 PM
Last modification on : Tuesday, October 19, 2021 - 11:26:19 AM

Identifiers

`

Citation

Jean-Christophe Novelli, Jean-Yves Thibon. Noncommutative symmetric Bessel functions. Canadian Mathematical Bulletin, 2008, 51 (3), pp.424-438. ⟨10.4153/CMB-2008-043-3⟩. ⟨hal-00693568⟩

Share

Metrics

Record views

386